# SDR A6WA201744886

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7818
- Aircraft time: 32,911 hours, 32,322 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST PETROLEUM ODOR COMING FROM BLEED AIR SYSTEM. STRONGER ON FLIGHT DECK. NO NOTICEABLE DIFFERENCE BETWEEN GATE AND CRUISE.  R & R THE LT & RT COALESCER SOCKS ON AIR-CONDITIONING WATER SEPARATORS IAW SUP 14-192.  OPS AIR-CONDITIONING SYSTEM. NO ODOR NOTED AT THIS TIME.
